# SDR AALA202407125097

- Difficulty date: July 9, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 36,541 hours, 7,355 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Odor
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: OVEN 4 HAS ELECTRIC SMELL WHEN IN USE. REPLACED OVEN #4 PER CMM 25-30-012.
